# SDR CALA2011060600417

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 34,611 hours, 10,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A0004393
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0714 ABB RT TIE DOWN RAIL CRACKED.  767 INSTALLED NEW SECTION OF RT CARGO TRACK AND SPLICES FROM STA 758 TO 887 PER SRM 53-00-53 REPAIR 3.
